# SDR 95ZZZX4353

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97158
- Make and model: Cessna 402B
- Aircraft serial: 402B0544
- System (JASC): 2810 · Fuel Storage
- Part: Bulkhead
- Part number: 0823400110
- Condition: Cracked
- Location: Rt Tip Tank
- Part time: 9,181 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT FOUND FUEL LEAKING FROM RIGHT TIP TANK.  FOUND BULKHEAD COLLAPSED AND CRACKED.  FOUND CRACK IN AFT FUEL TANK NEAR BULKHEAD.  SUGGEST MAINTENANCE TAKE CAREFUL LOOK AT THIS AREA SINCE THIS IS 3RD FAILURE IN TWO YEARS IN 3 DIFFERENT AIRPLANES.
